# SDR SWAA2020061893026

- Difficulty date: June 17, 2020
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737
- Aircraft serial: 33927
- Aircraft time: 45,029 hours, 23,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 EXTERIOR DOOR; R2 INTERIOR UPPER DOOR; LEFT AFT OVERHEAD BIN EMERGENCY LIGHTS INOP. / REMOVED DEAD BATTERY FROM AFT LH EMERGENCY LIGHT RACK AND INSTALLED NEW BATTERY IAW AMM 33-51-06-960-805; OPS CHECK GOOD.
